# SDR IPXA2024070896004

- Difficulty date: June 21, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: A57242401200
- Condition: Bent
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 RIB 12 SHIELD PANEL EDGE BENT.  FABRICATED, LOCATED AND DRILLED NEW #2 PYLON RIB 2 SHIELD PANEL ON TRAVELER# T24/1764214. TREATED AND PRIMED NEW SHIELD PANEL IAW SRM 51-21-10  VERIFIED JOB IN STEP #6. JOB COMPLETE REVIEWED
